MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD ULTRA-FINE INSULIN SYRINGE

BD MEDICAL - DIABETES CARE BD ULTRA-FINE INSULIN SYRINGE
Catalog Number 329416
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that with use a bd¿ ultra-fine insulin syringe was found leaking.There was no report of exposure, injury or medical intervention needed.
 
Additional Manufacturer Narrative
Correction: contact information has been updated.Investigation summary: customer returned four loose 1cc syringe.Customer states that the syringe was leaking.All returned syringes were examined and all were able to draw and expel properly without any observed defects.A review of the device history record was completed for batch# 7241532.All inspections were performed per the applicable operations qc specifications.There were three notifications noted that did not pertain to the complaint.Based on the samples / photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure.Root cause cannot be determined at this time as the issue is unconfirmed.

Brand Name
BD ULTRA-FINE INSULIN SYRINGE
Common Device Name
INSULIN SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7366800
Report Number1920898-2018-00173
Device Sequence Number993200
Product Code FMF
UDI-Device Identifier00382903294169
UDI-Public00382903294169
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number329416
Device Lot Number7241532
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2018
Supplement Date Received by Manufacturer03/15/2018
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;